# SDR CALA2021102901987

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 68,426 hours, 28,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL I/B UPPER SKIN HAS SPOTS OF CORROSION DOT M110. PE R HAECO LCQ NR 9292347/36347 GENERATED BY V919150
